# SDR 07FDEA02717

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53973085210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO DOOR SILL BEAM UPPER FLANGE BETWEEN C59-59A, RT.  REPAIR PERFORMED BY REWORK, EXCEEDING LIMIT AND IS APPROVED BY RAS/DATLS/0003788/2007 ISSUE "A" AND EA 6-5317-112483.
